MAUDE Adverse Event Report: AESCULAP AG COLUMBUS REV F MC GLID.SURF.T2/2+ 12MM; KNEE ENDOPROSTHETICS

AESCULAP AG COLUMBUS REV F MC GLID.SURF.T2/2+ 12MM; KNEE ENDOPROSTHETICS
Model Number NR121M
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap inc.That a columbus knee implant (part # nr121m) was implanted during a primary procedure performed in (b)(6) 2020.According to the complainant, the patient complained that her knee felt loose and unstable.The patient underwent a revision procedure on (b)(6) 2022, the surgeon opened the patient, debrined the area and implanted a thicker poly and tightened the joint space.The complaint device was not returned to the manufacturer for evaluation.A revision surgery was necessary and it was reported that the surgery on (b)(6) 2022 was a revision of a revision.The date of the previous revision is unknown at this time.Additional information was received on april 19, 2022 which revealed that the surgery was successfully completed with no intraoperative issues and no reports of any post operative complications.The malfunction is filed under aic reference (b)(4).
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed.And no parts were returned for failure analysis.Therefore, the investigation was not able to confirm, a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for all available lot numbers.The devices were found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures.And a device is not released, if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Event or Problem Description
No updates required.

Brand Name
COLUMBUS REV F MC GLID.SURF.T2/2+ 12MM
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key14319954
Report Number2916714-2022-00048
Device Sequence Number20118130
Product Code JWH
UDI-Device Identifier04046964009433
UDI-Public4046964009433
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2022
Report Date (Section F) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberNR121M
Device Catalogue NumberNR121M
Device Lot Number52231435
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/19/2022
Device Age6 YR
Event Location Hospital
Date Report to Manufacturer04/19/2022
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date06/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA05/06/2022